Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 809095, 9 pages
Research Article

New Distributional Global Solutions for the Hunter-Saxton Equation

CMAF, University of Lisbon, Avenida Professor Gama Pinto 2, 1649-003 Lisbon, Portugal

Received 7 July 2014; Revised 7 September 2014; Accepted 8 September 2014; Published 14 October 2014

Academic Editor: Ziemowit Popowicz

Copyright © 2014 C. O. R. Sarrico. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. O. R. Sarrico, “New Distributional Global Solutions for the Hunter-Saxton Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 809095, 9 pages, 2014. doi:10.1155/2014/809095